Show ratings & reviews for

3.8 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

2 People found this comment helpful

I have taken this for yrs. w/o any side effects up until about 4 mths ago my bp started going up again. I am still on this plus atenolol. So far not too bad.

Most voted negative review

1 People found this comment helpful

I have been taking Univasc for 6 years with very good results. Univasc will no longer be supplied and so I was given generic Moexipril and did not feel well and my blood pressure was higher. I am very upset that Univasc will no longer be available. Mainly I felt light headed in the AM and my dystolic BP was higher and then would lower later in the day. I am a 65 year old female and would like f...

Shared reviews and ratings

Anonymous | 75 or over | Male | On medication for 10 years or more | Patient
1/20/2013
Condition: High Blood Pressure
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

no problem but doctor wants to remove the diurectic. pharmacy claims no one cares that medicine anymore. possible substities?

Report this postFill 3Created with Sketch.
Anonymous | 25-34 | Male | On medication for 1 to 6 months | Patient
3/16/2010
Condition: Osteoporosis
Overall rating 3.0
Effectiveness
Ease of Use
Satisfaction

this treatment is awsome. I love drugs.

Report this postFill 3Created with Sketch.
elliedog | 65-74 | Male | On medication for 2 to less than 5 years | Patient
2/16/2010
Condition: High Blood Pressure
Overall rating 3.7
Effectiveness
Ease of Use
Satisfaction

This drug does not seem to be working as well as univas, blood pressure is some what higher in the P. M.

Report this postFill 3Created with Sketch.
Univasc | 65-74 | Female | On medication for 5 to less than 10 years | Patient
10/27/2009
Condition: High Blood Pressure
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction

I have been taking Univasc for 6 years with very good results. Univasc will no longer be supplied and so I was given generic Moexipril and did not feel well and my blood pressure was higher. I am very upset that Univasc will no longer be available. Mainly I felt light headed in the AM and my dystolic BP was higher and then would lower later in the day. I am a 65 year old female and would like for Univasc to still be supplied. I realize that many people use the generic, but I have tried it 3 different times and really feel different from taking regular Univasc. Thank you.

Report this postFill 3Created with Sketch.
Anonymous | 65-74 | Female | On medication for 10 years or more | Patient
7/2/2008
Condition: High Blood Pressure
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

I have taken this for yrs. w/o any side effects up until about 4 mths ago my bp started going up again. I am still on this plus atenolol. So far not too bad.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMATION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More